14 Feb 2011
You probably should avoid drinking grapefruit juice (and eating grapefruit containing products like marmalade).This is because certain chemicals that grapefruit products contain can interfere with the enzymes that break down (metabolize) Vytorin in your digestive system. As a result, more medication stays in your body. This can increase the potency of your medication to potentially dangerous levels, causing serious side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
They say I cannot drink orange juice or grapefruit juice, I also am a type 2 diabetic, high blood pressure..I would like to know what juices I can ...
1 answer • 10 Nov 2010
I need to know what effect grapefruit juice would have on any of the above listed medications, whether adversely or otherwise. In other words, will ...
2 answers • 1 Jan 2013
I read a review from another patient who said to avoid grapefruit juice but my doctor never told me that. I drink a lot of juice.
2 answers • 20 Dec 2014
I have grapefruit juice a few times a week. This is the first time I have had to take any kind of medication, and I want to be safe.
1 answer • 11 Feb 2015
Does Grapefruit juice intensify the affect of Lyrica? Is it safe or not?
1 answer • 18 Feb 2016